MathSciNet Relay Station
MathSciNet bibliographic data
MR2300337 (2008f:35161) 35K10 (35K20)
Kim, Doyoon; Krylov, N. V. Parabolic equations with measurable coefficients. Potential Anal. 26 (2007), no. 4, 345–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement